# SDR CALA2011120600791

- Difficulty date: December 5, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 40,543 hours, 14,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN G4B GALLEY AREA LT STA 987 FLOORBEAM O/B AREA UPPER SURFACE FOUND CORRSION (STA 987 LBL 35" TO LBL 40").  CABIN G4B GALLEY AREA LT STA 987 FLOORBEAM O/B AREA UPPER SURFACE CORRSION REMOVED OUT OF SRM 53-70-51 ALLOWABLE DAMAGE 1 FIG 103 LIMITS AND FLOORBEAM UPPER SURFACE CORRODED AREA REPAIRED AS PER SRM53-70-51 REPAIR 4 FIG 204 AT STA 987 LBL 7.93" TO LBL 53" AND FORM 44.0008 1-53 ACCOMPLISHED.
